| Catalog Number |
720056-03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Therapeutic Response, Decreased (2271)
| Date of Event |
06/13/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had his spectra conceal penile prosthesis replaced with a 3 piece inflatable penile prosthesis due to patient dissatisfaction: "spectra bends upon penetration".No patient complications were reported in relation with this event.